# SDR ASAA2017102922367

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,660 hours, 10,943 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE DID NOT OPEN WHEN ENGINE START SWITCH POSITIONED TO GROUND. NO ROTATION NOTED. GROUNDED - YES. REPLACED NACELLE WIRING HARNESS, REF AMM 71-51-03. GROUND VERIFICATION CHECK GOOD, REF AMM 71-00-00-700-807 AND 73-21-00.
